Top
20
Doctor insights on: How Can Rehabilitation Medicine Help Manage Tremors

Share
1

1
How can rehabilitation medicine help manage tremors?

How can rehabilitation medicine help manage tremors?

Medicine and therapy: A physiatrist, or rehabilitation medicine physician is a doctor who deals with evaluation and treatment of, and recovery from, disability. (s)he can prescribe medication, guide and supervise physical and occupational therapy and advise regarding or in some cases perform certain therapies to assist with these treatments. ...Read more

See 1 more doctor answer
Dr. Jay Rosenfeld
518 doctors shared insights

Rehab (Definition)

Rehab is an abbreviation for rehabilitation. Rehabilitation is the process of restoring one back to good physical or mental health ...Read more


2

2
Grandma has drug-induced tremors? Which drugs cause it?

Grandma has drug-induced tremors? Which drugs cause it?

Too many to name: Are you sure they are drug induced tremors and not just some associated with advanced age? If you would like to submit the names of the drugs, we could then look to see if any are prone to cause tremors. Also, a movement disorder specialized neurologist would be very helpful in this case. ...Read more

3

3
Is cannibus an effective choice for essential tremors? I do not condone illegal drugs.

There has been: Some research with it's use for parkinsonian tremors, but currently no research to suggest effectiveness in benign essential tremor. ...Read more

See 1 more doctor answer
4

4
Nurse told me they had to give me medicine for tremors when they put me to sleep for surgery.What could have caused the tremors? Is this a concern?

Nurse told me they had to give me medicine for tremors when they put me to sleep for surgery.What could have caused the tremors? Is this a concern?

Ask many questions: I would ask many questions, especially insisting on talking to the dr. Possibly see if you can talk to a nurse supervisor too. ...Read more

5

5
What is the best medicine for tremors associated with parkinson's?

Dopamine: The best medical treatment for Parkinsons tremor is dopamine, normally in the form of sinemet, (carbidopa and levodopa) or levodopa-carbidopa. This may be given up to 1000-1500 mg of dopamine per day. Sometimes tremor is not effectively managed with medicine. There is a pacemaker type treatment called a brain stimulator that is sometimes helpful for people with a very bad tremor that cannot be controlled more easily. ...Read more

See 2 more doctor answers
6

6
Medicine prescribed for benign essential tremor (sounds like myciline) 50 mg bid?

Medicine prescribed for benign essential tremor (sounds like myciline) 50 mg bid?

Mysoline (primidone): Primidone is old medicine which break to phenobarbitol, it helps essential tremors, usually taken starting 50 mg. ...Read more

9

9
At rest & active tremors for a yr now. No drug or alcohol use except clonzapeam 0.25mg & celexa (citalopram) 10mg. Had tremors b4 starting celexa (citalopram). Clonz making it?

Magnesium: Fatigue, anxiety, and tremor are all symptoms of magnesium deficiency. Calcium can block the uptake of magnesium. Poor stomach acid, low 25-oh vit d, chronic stress, caffeine use, and exposure to loud noise predispose to magnesium deficiency. Topical magnesium oil and green vegetables with supplemental taurine to enhance mag uptake, stress reduction, and gentle exercise can help. ...Read more

See 1 more doctor answer
10

10
I am asthmatic , I have been taking salbutamol inhalor for the last two years , I have tremors now under stress.Please help , tell other medicine if nee?

I am asthmatic , I have been taking salbutamol inhalor for the last two years , I have tremors now under stress.Please help , tell other medicine if nee?

Asthma: If you need to take the rescue treatment very frequent, that means your asthma is not under control and your physician may need to upgrade your treatment to include inhaled corticosteroids ( like advair, flovent, symbicort (budesonide and formoterol)...Etc). A good alternative to salbutamol with less tachycardia and anxiety would be Levalbuterol ( xopenex). ...Read more

11

11
Wut is causing my body tremors? Normal MRI & CT scans. No answer for a year & a half now. Very frustrated. I don't drink or do any drugs.

Wut is causing my body tremors?  Normal MRI & CT scans. No answer for a year & a half now. Very frustrated. I don't drink or do any drugs.

Essential tremor : Is a neurological disorder that causes a shaking. Essential tremor can affect almost any part of your body. The hands are the most affected, especially when performing simple tasks, such as drinking from a glass, writing or shaving. Good news is not a dangerous disorder, but can worsens over time and can occur at any age. See a neurologist to rule out the parkinson's disease. ...Read more

13

13
Can bacterial vaginosis go away on its own or with non-medicine remedies? Developed bad reaction after first dosage (agitation, tingling, tremors).

Can bacterial vaginosis go away on its own or with non-medicine remedies? Developed bad reaction after first dosage (agitation, tingling, tremors).

Yes it can: Bacterial vaginosis is not really an infection but rather an overgrowth of normal anaerobic vaginal bacteria. The vagina can correct itself. There are more than one medication that can be used to treat it. If you had a bad reaction to one you can ask for an alternative ...Read more

14

14
32 year old male no drug use don't smoke bad migranes lately eyes hurt getting body tremors blood pressure is 142sys 118dia 108pulse resting?

32 year old male no drug use don't smoke bad migranes lately eyes hurt getting body tremors blood pressure is 142sys 118dia 108pulse resting?

See a doctor now : Your blood pressure is extremely high, and with those symptoms you are at risk for a stroke. Please see a doctor immediately via urgent care or er. If there's no one to drive you, don't drive yourself, call 911. ...Read more

16

16
Could tongue fasciculations,arm tremors,depression be a sign of Wilson's disease? Does long term use of psychiatric drugs cause Wilson's disease ?

Could tongue fasciculations,arm tremors,depression be a sign of Wilson's disease? Does long term use of psychiatric drugs cause Wilson's disease ?

My response: Psychiatric drugs do NOT cause Wilson's disease which is a problem with copper metabolism. This would be evaluated by blood testing including copper and ceruloplasmin. Since you seem concerned, see your doctor and uncover why you have issues. A tardive dyskinesia can be treated if present. ...Read more

See 1 more doctor answer
17

17
Essential tremor 80 yr male taking lots of risks climbing ladders driving 180 miles in a day.Focused on cleaning house Could this be due to low amount of dopamine found in MRI scan 2yrs ago and refused medication as wanted a normal life without drug?

Essential  tremor 80 yr male taking lots of risks climbing ladders driving 180 miles in a day.Focused on cleaning house Could this be due to low amount of dopamine found in MRI scan 2yrs ago and refused medication as wanted a normal life without drug?

Treatment not cure: The best and most effective medications for essential tremor reduce the tremor by 50% at best. There is no medication that is 100% effective. E.g. Propranolol may require very high doses to be effective but then produce unwanted side effects. This is a constant battle for patients! Check out: www.essentialtremor.org for best information and products to use other than drugs. ...Read more

20

20
Prednisone is the only drug that cures my headaches, foggy mind, body wide myalgia, and tremors. Only my WBC is elevated. Is there something wrong?

Prednisone is the only drug that cures my headaches, foggy mind, body wide myalgia, and tremors. Only my WBC is elevated. Is there something wrong?

Move Cautiously: Here is the tricky part about Prednisone, in the initial use of Prednisone WBCs rise and specifically the neutrophils ( the WBCs responsible for fighting acute infections) but with prolonged use of Pred WBCs can actually decrease dangerously and cause your immune system to weaken, Blood sugar to rise , calcium to deplete from your bones, etc etc. I would see my primary Doc periodically ...Read more

Dr. Prem Gupta
1,142 doctors shared insights

Tremor (Definition)

Tremor = involuntary ...Read more